# SDR USAASA04074

- Difficulty date: June 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT BULLNOSE EMERGENCY LIGHT, AT SEAT ROW 20, INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND THE M1137 POWER SUPPLY FUSES BURNED.  REMOVED AND REPLACED THE M1137 POWER SUPPLY.  OPS CHECK NORMAL.  (M)
